2017
Том 69
№ 6

All Issues

On split metacyclic groups

Liu He-guo, Yan Yang

Full text (.pdf)


Abstract

Using the properties of primitive characters, Gauss sums, and the Ramanujan sum, we study two hybrid mean values of Gauss sums and generalized Bernoulli numbers and give two asymptotic formulas.

English version (Springer): Ukrainian Mathematical Journal 64 (2012), no. 10, pp 1627-1633.

Citation Example: Liu He-guo, Yan Yang On split metacyclic groups // Ukr. Mat. Zh. - 2012. - 64, № 10. - pp. 1432-1437.

Full text